MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEEL

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEEL
Model Number VICTORY 10 4 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges consumer alleges he was tossed from the unit due too the swivel lever on the seat allegedly being loose.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The handle on the seat plate was bent and caused the locating peg not to align properly with the clover leaf on the seat post.This is supported by the coating missing from the handle indicating stress.The misalignment and force also caused the clover leaf notch to elongate.This damage was clearly post final release/customer misuse.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE, MOTORIZED 3-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 18642
MDR Report Key19891366
Report Number2530130-2024-00516
Device Sequence Number7114695
Product Code INI
UDI-Device Identifier00606509300346
UDI-Public00606509300346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVICTORY 10 4 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale